Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Constipation after taking Doxycycline for UTI

a year ago I developed urinary retention which turned into a uti , I took doxycycline for 6- 8 months which seemed to alleviate the uti, but constipated me a lot. I now suffer from periodic constipation which affects my urinary stream. I have tried staying gluten free as a possible measure to avoid inflammation. I am still really unsure if that will help however. To describe the stool, its sandy and grainy looking, comes out in parts and is never large always small and pencil like. The doctor ruled out my kidney from scans, and also checked my prostate, both tests came up with nothing. I had a cystoscopy as well but no luck with that either. I am perfectly healthy, but still I have constant constipation -no blood is in the stool -undigested food is seen in the stool To add I feel as if I never completely empty my bladder, it feels like something, like urine is stuck in the shaft of penis
Asked On : Sat, 6 Oct 2012
Answers:  0 Views:  121 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor